Feeling terribly sick after napping

Submitted by DougE on Thu, 2011-06-09 14:33

Hello everyone, I'm newly registered to this site although I've received much helpful information as an observer for several months. I often feel terribly sick after waking up from a nap. Does anyone else have this experience? Any ideas as to why this happens and any effective ways to relieve this?

Thanks so much,

Doug

Hi, Doug, and welcome. We probably all have our versions, but I don't have words of wisdom, except to suggest that you begin NAC, Vit D3 (do you know your level?) and other supplements if you haven't. Eventually they will help your wellbeing. And then - the biggie - antibiotics. Rica

3/9 Symptoms returning. Began 5 abx protocol 5/9 Rifampin 600, Amox 1000, Doxy 200, MWF Azith 250, flagyl 1000 daily. Began Sept 04 PPMS EDSS 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Most of the time I feel crappy after waking up from a nap

My heart pounds..and now more recelty  I have a unquenchable thirst    I usually just lay there until I feel better 

 

 

DAILY:  NAC 2400MG , DHEA sublingual , vit D3 , multi vits,./ Three times  a week: B12 injections (Hydroxycobalamin). Deer antler./  Once every few months methyl B12 Methyl injections

I think it may have something to do with blood circulation. The mornings are often my worst time of the day or after a nap.

started Wheldon cap 4/21/08 for Cpn, CMV, EBV, CFS. Cap hold 4/09vascultis. Restart 9/09 with Dr.Powell, restore gut, 4000 D3, supplements,  Pos. Bartonella and Babesia, Rifampin 600 mgs and Biaxon 1 gram. 

I don't know

DAILY:  NAC 2400MG , DHEA sublingual , vit D3 , multi vits,./ Three times  a week: B12 injections (Hydroxycobalamin). Deer antler./  Once every few months methyl B12 Methyl injections